Zhigang YANG; Jinxiang CHEN
May 2013
Metalurgia International;May2013, Vol. 18 Issue 5, p210
Academic Journal
This paper investigates discrete-time fuzzy singularly perturbed modeling and state feedback robust controller design for a class of nonlinear singularly perturbed systems (SPSs). The considered system is approximated by a discrete-lime fuzzy singularly perturbed model. Based on a matrix spectral norm approach, we design an ϵ -dependent fuzzy state feedback controller which guarantees that the closed-loop system is asymptotically stable. The gains of controller are obtained by solving a set of linear matrix inequalities (LMIs). The proposed method also can be applied to linear SPSs. A numerical example is provided to illustrate the design procedures.


Related Articles

  • A model-based fault prognostics scheme for uncertain non-linear discrete-time systems with multiple distinct faults. Thumati, Balaje T; Jagannathan, S // Transactions of the Institute of Measurement & Control;Jun2014, Vol. 36 Issue 4, p445 

    In this paper, an online prognostics framework is proposed for a class of uncertain non-linear discrete-time systems with multiple faults affecting the system state with all the states being considered measurable. Multiple faults imply that each system state is affected by several faults at the...

  • Direct adaptive robust NN control for a class of discrete-time nonlinear strict-feedback SISO systems. Wen, Guo-Xing; Liu, Yan-Jun; Philip Chen, C. // Neural Computing & Applications;Sep2012, Vol. 21 Issue 6, p1423 

    In this paper, a direct adaptive neural network control algorithm based on the backstepping technique is proposed for a class of uncertain nonlinear discrete-time systems in the strict-feedback form. The neural networks are utilized to approximate unknown functions, and a stable adaptive neural...

  • Losslessness of Nonlinear Stochastic Discrete-Time Systems. Liu, Xikui; Li, Yan; Gao, Ning // Discrete Dynamics in Nature & Society;10/4/2015, Vol. 2015, p1 

    This paper will study stochastic losslessness theory for nonlinear stochastic discrete-time systems, which are expressed by the Itô-type difference equations. A necessary and sufficient condition is developed for a nonlinear stochastic discrete-time system to be lossless. By the stochastic...

  • H∞ Robust T-S Fuzzy Design for Uncertain Nonlinear Systems with State Delays Based on Sliding Mode Control.  // International Journal of Computers, Communications & Control;Nov2010, Vol. 5 Issue 4, p592 

    No abstract available.

  • State-Feedback H∞ Control for LPV System Using T-S Fuzzy Linearization Approach. Jizhen Liu; Yang Hu; Zhongwei Lin // Mathematical Problems in Engineering;2013, p1 

    This paper discusses the linear parameter varying (LPV) gain scheduling control problem based on the Takagi-Sugeno (T-S) fuzzy linearization approach. Firstly, the affine nonlinear parameter varying (ANPV) description of a class of nonlinear dynamic processes is defined; that is, at any...

  • H2/H∞ Control for Consensus of Networked Swarm Agents with Static Connected Topology Graph. Xiang-Shun Li; Peng Liu; Xin-Ping Yan // Biotechnology;2012, Vol. 11 Issue 5, p286 

    Consensus of swarm agents had appeared in many applications and attracted more and more interests of researchers. In this study, the controller based on states feedback for consensus of networked multi-agents was designed. The topology graph composed by the agents were assumed to be static and...

  • Fault Reconstruction Based on Sliding Mode Observer for Nonlinear Systems. Jing He; Changfan Zhang // Mathematical Problems in Engineering;2012, Vol. 2012, Special section p1 

    This paper presents a precision fault reconstruction scheme for a class of nonlinear systems involving unknown input disturbances. First, using the coordinate transformation algorithm, the disturbances and faults of the system are fully decoupled. Therefore, it is possible to eliminate the...

  • Robust Stabilization for Stochastic Systems with Time-Delay and Nonlinear Uncertainties. Zhiguo Yan; Guoshan Zhang; Xingguang Qi // Mathematical Problems in Engineering;2012, Vol. 2012, Special section p1 

    This paper deals with the problem of robust stabilization of stochastic systems with time-delay and nonlinear uncertainties viamemory state feedback. Based on Lyapunov krasoviskii functional, some sufficient conditions on local (global) stabilization are given in terms of matrix inequalities. In...

  • Robust H∞ Control for Linear Stochastic Partial Differential Systems with Time Delay. Xisheng Dai; Feiqi Deng; Jianxiang Zhang // Mathematical Problems in Engineering;2014, p1 

    This paper investigates the problems of robust stochasticmean square exponential stabilization and robust H∞ for stochastic partial differential time delay systems. Sufficient conditions for the existence of state feedback controllers are proposed, which ensuremean square exponential...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics